Alert archive / Arizona / Flash Flood Warnings in 2012
Flash Flood Warning 70, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Sep 7, 2012, 9:45 AM MST for Maricopa County, Arizona. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2012, 9:45 AM MST (16:45 UTC)
- Expired
- Sep 7, 2012, 11:45 AM MST
- In force
- 2 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 74 km from the middle of the area, began a volume at 16:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 4.8 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 866 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
611 WGUS55 KPSR 071645 FFWPSR AZC013-071845- /O.NEW.KPSR.FF.W.0070.120907T1645Z-120907T1845Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 945 AM MST FRI SEP 7 2012 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... * UNTIL 1145 AM MST * AT 939 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SEVEN SPRINGS...AND CAMP CREEK WHERE IT CROSSES THE BARTLETT LAKE ROAD EAST OF CAREFREE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY DRY WASHES AND CREEKS...ROADS...AND LOW LYING SPOTS. UNBRIDGED CROSSINGS WILL BE ESPECIALLY DANGEROUS. TO REPORT FLOODING...PLEASE RELAY YOUR REPORT TO LOCAL LAW ENFORCEMENT WHEN YOU CAN DO SO SAFELY. && LAT...LON 3402 11192 3400 11172 3383 11171 3384 11191 $$ MEYERS
1 follow-up statement
808 WGUS75 KPSR 071724 FFSPSR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1024 AM MST FRI SEP 7 2012 AZC013-071845- /O.CON.KPSR.FF.W.0070.000000T0000Z-120907T1845Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MARICOPA AZ- 1024 AM MST FRI SEP 7 2012 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM MST FOR NORTH CENTRAL MARICOPA COUNTY... AT 1015 AM MST...THUNDERSTORMS THAT PRODUCED LOCALLY HEAVY RAIN IN THE WARNED AREA HAD WEAKENED AND MOVED OFF TO THE SOUTHWEST. HOWEVER...BETWEEN 915 AM AND 1015 AM...UP TO 2 INCHES OF RAIN FELL OVER AND NEAR SEVEN SPRINGS AND CAMP CREEK. AS A RESULT...HEAVY STREAMFLOW CAN BE EXPECTED THROUGH CAMP CREEK AND WASHES IN AND NEAR THE WARNED AREA THIS MORNING. MOTORISTS ARE URGED TO EXERCISE EXTREME CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA. TURN AROUND...DONT DROWN. TO REPORT FLOODING...PLEASE RELAY YOUR REPORT TO LOCAL LAW ENFORCEMENT WHEN YOU CAN DO SO SAFELY. && LAT...LON 3402 11192 3400 11172 3383 11171 3384 11191 $$ DG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 5:40 AM MST, 4 hours 5 minutes earlier.
Area forecast discussion, Sep 7, 5:40 AM MST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 540 AM MST FRI SEP 7 2012 .UPDATE... UPDATED AVIATION AND FIRE WEATHER SECTIONS. && .SYNOPSIS... A VERY MOIST AND UNSTABLE MONSOON AIRMASS WILL CONTINUE TO COVER THE REGION THROUGH EARLY NEXT WEEK...AND LEAD TO A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY. THUNDERSTORM COVERAGE AND INTENSITY WILL VARY FROM DAY TO DAY...WITH SOMEWHAT BETTER CHANCES EXPECTED OVER THE WEEKEND AND INTO NEXT MONDAY. HIGH TEMPERATURES WILL REMAIN NEAR OR SLIGHTLY BELOW SEASONAL NORMALS EACH DAY GIVEN THE HIGH MOISTURE CONTENT IN THE ATMOSPHERE. && .DISCUSSION... COMPLICATED WEATHER PATTERN ESTABLISHING ITSELF ACROSS THE REGION THIS MORNING FOLLOWING A SOMEWHAT ACTIVE DAY ON THURSDAY. PORTIONS OF SOUTHERN ARIZONA DID VERY WELL PRECIP-WISE YESTERDAY WHILE THE MAJORITY OF THE PHOENIX METRO ONLY SAW DUST...A FEW HUNDREDTHS HERE AND THERE...A FEW TENTHS IN THE FAR NW VALLEY. WATER VAPOR AND RADAR IMAGERY AT 09Z REVEAL REMNANT CONVECTION ACROSS EASTERN ARIZONA AND A DEVELOPING MCV ACROSS SOUTHERN GILA COUNTY. WHILE STORMS DO NOT APPEAR STRONG AT THIS TIME...ACARS SOUNDINGS CONTINUE TO REVEAL 300-400 J/KG OF UNCAPPED CAPE ABOVE 750MB...MOST LIKELY THE REASON THESE STORMS REFUSE TO DIE OFF 9 HRS AFTER SUNSET. ALSO SOME HINT OF SOME DEVELOPING CONVECTION ACROSS CENTRAL PIMA COUNTY ALTHOUGH THAT PORTION OF THE STATE WAS WORKED OVER PRETTY HEAVILY ON THURSDAY. A FEW SPOT CHECKS ACROSS THE REGION REVEAL THE 00Z NAM HAS INITIALIZED THE TEMP/MOISTURE/WIND FIELDS BETTER THAN THE GFS AND EURO.../GFS LOOKS ENTIRELY TOO DRY AT NEARLY ALL SITES/ THUS THE FORECAST FOR THE FIRST 24 HOURS WILL BE HEAVILY WEIGHTED TOWARD THE NAM SOLUTION. THE NAM SHOWS LINGERING CONVECTION ACROSS PORTIONS OF SE AZ THIS MORNING...GRADUALLY TRANSITIONING TO A MORE TYPICAL MONSOON ORIENTATION ALONG THE RIM LATER THIS AFTERNOON. ABUNDANT MOISTURE WITH MIXING RATIOS AROUND 12 G/KG AND MLCAPES AOA 1000 J/KG ARE ONLY PART OF THE EQUATION NATURALLY...BIG QUESTION IS WHETHER THE REMNANT MCV WILL ALLOW FOR ANY STORMS TO MOVE OFF THE RIM AND INTO THE VALLEY LATER TODAY. AT THIS POINT IT LOOKS TO BE A SLIGHTLY-MORE-ACTIVE-THAN-USUAL DAY AND POPS WERE DRAWN APPROX 10 PERCENT ABOVE CLIMO GIVEN THE PRESENCE OF THE MCV IN THE AREA. ONE CONCERN WORTH MENTIONING IS LINGERING CLOUD COVER AS IT WILL TAKE A FEW HOURS TO SCOUR OUT ALL THE MID AND HIGH MOISTURE AND MAY NOT BE MOSTLY SUNNY UNTIL LATE MORNING. THE WEEKEND LOOKS TO BE PARTICULARLY ACTIVE AND THE MODELS HAVE BEEN HINTING AT THIS FOR THE PAST FEW DAYS. A FEW 700-300MB INVERTED TROUGHS ARE EXPECTED TO MOVE THROUGH THE REGION THIS WEEKEND...AND SHOULD INTERACT WITH A LARGER MORE WELL DEFINED 200-300MB PVD /PRESENTLY OVER BAJA CALIFORNIA/. INTERESTINGLY ENOUGH...THE USUALLY ACTIVE PORTIONS NORTH AND EAST OF PHOENIX MAY SEE A BIT OF A BREAK AT TIMES THIS WEEKEND AS THE GREATEST MOISTURE AND INSTABILITY ORIENT INTO A LAS VEGAS TO NOGALES AXIS. ALL GUIDANCE PRETTY MUCH AGREES THAT SOUTHERN GILA COUNTY MAY SEE LITTLE TO NO INSTABILITY SATURDAY AND SUNDAY. NOT SAYING THESE AREAS WILL BE DRY ALTOGETHER...BUT I REFINED THE POPS TO BETTER REFLECT THE AXIS OF MOISTURE/INSTABILITY. POPS WERE INCREASED ACROSS THE PHOENIX METRO AS WELL BUT AS USUAL...THERE IS JUST ENOUGH UNCERTAINTY IN THE GUIDANCE TO PRECLUDE ME FROM GOING MUCH ABOVE 40-50 PERCENT. WILL STORMS FORM OVER SOUTHERN ARIZONA AND MOVE NORTHWARD OR WILL STORMS FORM OVER NORTHERN MARICOPA COUNTY AND MISS PHOENIX ALTOGETHER...THESE ARE MY MAIN QUESTIONS THIS MORNING. HOPE TO GAIN SOME CLARITY FROM THE HI-RES WRF MODELS LATER TODAY. SIMILAR CONVECTIVE DEVELOPMENT IS EXPECTED ON SUNDAY WITH THE BEST CHANCES FROM PHOENIX WESTWARD TO THE COASTAL MOUNTAINS OF CALIFORNIA. WESTERLY FLOW ALOFT BEGINS TO TAKE SHAPE ON MONDAY AS THE UPPER LEVEL PVD MOVES THROUGH SOUTHERN ARIZONA INTO NEW MEXICO. MOISTURE SHOULD WORK ITS WAY BACK INTO EASTERN ARIZONA AND ALL LOCATIONS SHOULD SEE A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS. MONDAY COULD BE THE BEST CHANCE AREA-WIDE FOR PRECIP GIVEN FAVORABLE UPPER LEVEL SUPPORT AND POPS WERE INCREASED INTO THE 40-50 PERCENT RANGE TO REFLECT THIS. FOLLOWING THE TROUGH...A GRADUAL DECREASE IN MOISTURE AND INSTABILITY WILL GREATLY REDUCE THE AMOUNT OF STORMS FROM TUESDAY ONWARD. COULD SEE A FEW RENEGADE STORMS EAST OF PHOENIX ON TUESDAY WHERE SOME MOISTURE AND INSTABILITY WILL RESIDE /PER THE SLOWER ECMWF SOLUTION/ BUT WESTERLY FLOW WILL STEER THESE STORMS AWAY FROM THE DESERTS. 1000-700MB MOISTURE DROPS ALL THE WAY DOWN TO AROUND 6 G/KG ON WEDNESDAY WITH BARELY ANY INSTABILITY TO SPEAK OF ANYWHERE IN THE STATE. MAY STRUGGLE TO EVEN GET AFTERNOON CU LATE NEXT WEEK AND POPS WERE REDUCED WELL BELOW CLIMO FOR THE END OF THE FORECAST PERIOD. WITH ELEVATED MOISTURE...TEMPS SHOULD STAY AOB NORMAL THROUGH AT LEAST THE MIDDLE OF NEXT WEEK. TEMPS WILL CLIMB SLIGHTLY FROM THE MIDDLE OF NEXT WEEK ONWARD IN RESPONSE TO DECREASING MOISTURE BUT STILL IN THE BALLPARK OF NORMAL FOR MID SEPTEMBER. && .AVIATION... SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA...AND KSDL... A WEAK WEATHER DISTURBANCE ALONG WITH ABUNDANT MOISTURE OVER THE SOUTHERN HALF OF ARIZONA WILL LEAD TO SHOWER AND THUNDERSTORM ACTIVITY IN SOMETHING OF A RANDOM PATTERN THIS MORNING. SHWRS/TSTMS WILL BE POSSIBLE ANYWHERE DESPITE THE LACK OF SURFACE HEATING. THUS THE VCSH/VCTS IN THE PHOENIX AREA TAFS. NAM MODEL SEEMS TO BE DOING A BETTER JOB EARLY THIS MORNING THAN THE GFS AND IT INDICATES MORE SHOWER ACTIVITY THIS MORNING THAN LATER THIS AFTERNOON. 09Z RUC INDICATES THIS AS WELL. WITH ALL THE MOISTURE AND CLOUDINESS...OPTIMAL INSTABILITY MAY NOT BE REALIZED. THIS...ALONG WITH UNCERTAINTIES IN TIMING AND LOCATION OF PRECIP IS WHY TEMPO SHRA/TSRA WAS WITHHELD FROM THE TAFS. ANY TSTMS THAT MOVE OVER AN AIRFIELD WILL BE ABLE TO REDUCE VSBYS AT OR BELOW 6SM IN HEAVY RAIN. SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH... NAM AND RUC INDICATE THAT THE LOWER COLORADO RIVER VALLEY WILL HAVE A BETTER CHANCE AT PRECIP THIS AFTERNOON THAN THE IMPERIAL VALLEY. A LOT OF UNCERTAINTIES REMAIN REGARDING INSTABILITY AND THUS THE OCCURRENCE OF CONVECTIVE SHOWERS. ANTICIPATE THAT LA PAZ COUNTY WILL BE ACTIVE ENOUGH LATER TODAY TO PRODUCE STORMS IN THE VICINITY OF KBLH. CANT RULE OUT STORM POSSIBILITIES FOR KIPL BUT TOO LOW AT THIS TIME TO REFLECT IN THE TAFS. SIGNIFICANTLY REDUCED VISIBILITIES IN HEAVY RAIN WILL BE POSSIBLE WITH THE STRONGER SHOWERS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SUNDAY THROUGH THURSDAY... LINGERING MOISTURE WILL MAINTAIN AN ELEVATED CHANCE OF THUNDERSTORMS FOR EARLY NEXT WEEK. DEEPER WESTERLY FLOW WILL LEAD TO A DOWNTREND IN ATMOSPHERIC MOISTURE BEGINNING TUESDAY. THUS...HUMIDITIES AND STORM CHANCES WILL DECLINE FROM WEST TO EAST. THERE WILL BE ONLY A SLIGHT CHANCE OF THUNDERSTORMS LEFT OVER THE HIGHER TERRAIN OF SOUTH-CENTRAL ARIZONA ON WEDNESDAY AND THURSDAY. MINIMUM HUMIDITIES WILL DROP INTO THE UPPER TEENS OVER SOUTHEAST CALIFORNIA BY THURSDAY. APART FROM THUNDERSTORM OUTFLOWS...NO STRONG WINDS ARE ANTICIPATED. AFTERNOON WINDS ARE EXPECTED TO FAVOR SOUTHWEST AND WESTERLY DIRECTIONS FOR MOST AREAS BEGINNING TUESDAY. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...LEINS AVIATION...AJ FIRE WEATHER...AJ
Hazardous weather outlook, Sep 7, 4:35 AM MST, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 435 AM MST FRI SEP 7 2012 AZZ020>028-CAZ031-081400- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- LOWER COLORADO RIVER VALLEY CA- 435 AM MST FRI SEP 7 2012 /435 AM PDT FRI SEP 7 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION TODAY. THE PRIMARY HAZARDS WILL BE GUSTY WINDS...LIGHTNING...AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL BE AN INCREASED CHANCE OF SHOWERS AND THUNDERSTORMS THIS WEEKEND INTO EARLY NEXT WEEK. THE PRIMARY WEATHER HAZARDS INCLUDE LOCALLY HEAVY RAIN AND LOCALIZED FLOODING OF ROADS AND WASHES...GUSTY WINDS IN EXCESS OF 40 MPH...PATCHY BLOWING DUST AND DEADLY CLOUD TO GROUND LIGHTNING. STORM CHANCES WILL DECREASE FROM TUESDAY ONWARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. CAZ030-032-033-081400- JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 435 AM PDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY...THE STRONGEST OF WHICH MAY PRODUCT GUSTY WINDS...LIGHTNING...AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL BE AN INCREASED CHANCE OF SHOWERS AND THUNDERSTORMS THIS WEEKEND INTO EARLY NEXT WEEK. THE PRIMARY WEATHER HAZARDS INCLUDE LOCALLY HEAVY RAIN AND LOCALIZED FLOODING OF ROADS AND WASHES...GUSTY WINDS IN EXCESS OF 40 MPH...PATCHY BLOWING DUST AND DEADLY CLOUD TO GROUND LIGHTNING. STORM CHANCES WILL DECREASE FROM TUESDAY ONWARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Sep 7, 9:30 AM MST, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 930 AM MST FRI SEP 7 2012 AZZ023-024-071715- MARICOPA AZ- 930 AM MST FRI SEP 7 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 1015 AM MST AT 929 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTH OF SCOTTSDALE...MOVING SOUTHWEST AT 20 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... PARADISE VALLEY... DOWNTOWN SCOTTSDALE AND MESA RIVERVIEW MALL... CAMELBACK MOUNTAIN AND TEMPE MARKETPLACE... PIESTEWA PEAK PARK... PAPAGO PARK AND ARIZONA STATE UNIVERSITY... NORTH MOUNTAIN PARK AND TEMPE... PHOENIX... ARIZONA STATE FAIRGROUNDS... SKY HARBOR AIRPORT AND METRO CENTER... VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES. LAT...LON 3321 11158 3355 11228 3373 11182 3362 11165 TIME...MOT...LOC 1630Z 059DEG 16KT 3361 11187 HIRSCH
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 5:09 PM MST | Areal Flood Advisory | PSR | Maricopa, Yuma | 111 min |
| Sep 6, 5:43 PM MST | Areal Flood Advisory | PSR | Yuma | 57 min |
| Sep 6, 5:44 PM MST | Special Weather Statement | PSR | Maricopa | 61 min |
| Sep 6, 5:58 PM MST | Special Weather Statement | PSR | 62 min | |
| Sep 6, 6:20 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 115 min |
| Sep 6, 6:35 PM MST | Areal Flood Advisory | PSR | Yuma | 115 min |
| Sep 6, 7:04 PM MST | Blowing Dust Advisory | PSR | 116 min | |
| Sep 7, 7:41 AM MST | Areal Flood Advisory | PSR | Maricopa | 109 min |
| Sep 7, 7:53 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 112 min |
| Sep 7, 8:30 AM MST | Flash Flood Watch | PSR | 6 hr | |
| Sep 7, 9:30 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 2 hr |
| Sep 7, 9:30 AM MST | Special Weather Statement | PSR | Maricopa | 45 min |
| Sep 7, 9:53 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 112 min |
| Sep 7, 11:07 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 113 min |
| Sep 7, 11:44 AM MST | Areal Flood Warning | PSR | Maricopa, Pinal | 4 hr |
| Sep 7, 12:00 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Sep 7, 12:52 PM MST | Flash Flood Warning | PSR | Maricopa | 113 min |
| Sep 7, 2:27 PM MST | Flash Flood Watch | PSR | 5 hr | |
| Sep 7, 2:51 PM MST | Areal Flood Advisory | PSR | La Paz | 31 min |
| Sep 7, 3:20 PM MST | Areal Flood Advisory | PSR | La Paz | 115 min |
| Sep 7, 3:40 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 46 min |
| Sep 7, 4:16 PM MST | Special Weather Statement | PSR | 29 min |
Nearby
Flash Flood Warnings in Arizona, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.